# SDR SWIA202508010711

- Difficulty date: July 11, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N206SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000637
- Aircraft time: 20,996 hours, 12,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III PASSENGER CABIN R/H SEAT TRACK HAS GOUGES/CORROSION AT THE FOLLOWING FRAMES 73/74, 74/75, 75/76, 76/77, 77/78, 78/79, 79/80, 80/81, 81/82, 82/83, 83/84, AND 84/85.  PERFORMED SEAT TRACK SPLICE REPAIR ON CENTER FUSELAGE III PASSENGER CABIN R/H SEAT TRACK  AT FR 83-84 REF ETD2022-170-022163 REV, C. ALL OTHER DAMAGES FOUND TO BE WITHIN LIMITS REF SRM 53-23-10/AD01 AND ETD2022-170-022163 REV. C.
